# SDR HALA2018112760611

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 21,812 hours, 3,393 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1- AIR EXCHANGER FAULT MINOR FAULT.// PERFORMED ENG 1 EEC CHAN"A" AND CHAN"B" TEST PASSED TAW AMM 73-21-00-710-812 AND "AIR/OIL HEAT EXCHANGER"CONNECTORS CLEANED AND RESECURED.
